... using anything exept otc meds. Soooo painful. I was using about 1_2 grams a day mainlining. I need to know anything that will helpq my bff took all my gear away... thank god for her. but im in hell
You are not feeling well, I understand. I can suggest that you try googling the "Thomas Recipe" and it has some suggestions as far as OTC remedies for the withdrawls symptoms. Unfortunately, if you are going to go cold turkey than you are going to suffer for several days to as much as a couple weeks depending on what opiate we are talking about.
You will survive this, though it may not feel like it for a few days. Please hang in there and keep on posting. There is alot of support on this site. There are alternatives to cold turkey but they require you going to a doctor so don't know if you want to investigate.
Another site that may prove helpful is:
I'll keep you in my prayers and keep us posted,
Keep you eye focused on the different things, READ, keep a log, have you ever thought of writing this experience down so you always remember, I know others might really wonder but this would make a fantastic book to read what you have been through, others would be able to read what it feels like to know just what a horrible mess you have gone through, don't allow such an experience to go without sharing this with other people. Keep your self focused you will be so much a richer person for showing the rest of us what real strength is all about!!!
I haven't personally had your problem, but known others who have & my heart goes out to you . Hang in there! Hour by hour then it will be day by day. You say you have a good reason now to do this. Keep focused on that reason, & know in your heart it's the right & best thing for yourself. We are here for you if you need the support. I know I speak for everyone. You can make alot of friends through here, & alot of them having the same difficulties you are. Be strong, & like Billy said, make a journal or diary or something to occupy your mind. I do it for my chronic pain. Makes you kind of forget for a little while. With all my best...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 38 answers
Opiate Withdrawal - Im cold turkey on my 3rd day does anyone think a few darvocet will make me feel?
Posted 1 Feb 2010 • 1 answer
Posted 16 Nov 2010 • 2 answers
Posted 17 Dec 2010 • 2 answers
Posted 14 Mar 2011 • 10 answers